Jump to content

Attention: In order to reply to messages, create topics, have access to other features of the community you must sign up for an account.
Sign in to follow this  
FamousNYLover

OHNY Trip & Mass Transit

Recommended Posts

Since I have too many pictures, I like to post in one location because Open House NY is off-topic.

Today I took mass transit ride Open House New York's event at Great Hall at City College of NY, High Bridge Water Tower, and Harry F. Sinclair House.

First I got on front car of R62A Bombadier #1706 departed Junction Blvd at 8:03am, arrive 5th Av @ 8:30am.

Picture001.jpg

Total time: 27 minutes.

 

Next, I got on front car of R68 WA #2520 on (D) departed 42nd St @ 8:33, arrive 145th St @ 8:48.

Total time: 15 minutes.

 

Next, I walk to first OHNY event at City College.

Picture004.jpg

Picture011.jpg

Picture012.jpg

Picture013.jpg

Picture014.jpg

Picture015.jpg

Picture016.jpg

Picture017.jpg

Picture020.jpg

Picture021.jpg

Picture023.jpg

Picture024.jpg

Picture026.jpg

Picture027.jpg

Picture030.jpg

Picture032.jpg

Picture033.jpg

Presidents of City College

Picture039.jpg

Picture040.jpg

Picture042.jpg

Back to OHNY City College

Picture044.jpg

Picture046.jpg

Picture048.jpg

Picture049.jpg

Picture050.jpg

 

Next, I got on Orion 07.501 Manhattanville M3 #6672 departed 141st St 9:49, arrive 159th St @ 9:54.

Picture047.jpg

Total time: 5 minutes.

 

After I use one 45 minute computer at Washington heights Library, I call museum superviser friend, John Camperlengo to indicate bus will be arriving 173rd St and I got on same hybrid bus on M18 #6717 I think and departed 10:55 and arrive 162nd St at 10:56 because I spotted M3 right behind it.

Total time: 2 minutes.

Next, I got on TMC RTS-06 on M3 #8488 departed 10:57, arrive St. Nick/173rd St @ 11:03.

Total time: 6 minutes.

I met John Camperlengo and we went to Highbridge Water Tower

.

Picture051.jpg

Picture052.jpg

th_Picture068.jpg

Picture053.jpg

Picture054.jpg

Picture055.jpg

Picture056.jpg

Picture057.jpg

Picture058.jpg

Picture059.jpg

Picture060.jpg

Picture061.jpg

Picture062.jpg

Picture063.jpg

th_Picture070.jpg

Picture064.jpg

 

 

She told us Little Red Lighthouse is open, but to confusion and we didn't have much time, we given up and went to 178th St/Ft. Wadsworth Av.

We spotted Kingbridge's two Orion V on Bx13, but I got one first one #488 departed @ 13:09.

Picture066.jpg

Also, took video as Yankees-bound making wide upside down V turn from Ogden to Jerome Avs.

th_Picture069.jpg and arrive River Av/162nd St @ 13:41.

Total time: 32 minutes.

 

Next I got on front car of R142A Kawasaki #7705 as (4) GO local departed 161st St-Yankees Stadium at 13:58.Picture002.jpg, with express on local track from 116th to 86th Sts, which arrived at 14:12.

Total time: 14 minutes.

Since I didn't see the M86 bus, I walk to 5th Av/85th St where my mom sells jewerly outside, and she need to use restroom, so I watch her stuff.

Then, after she came back, I went to eat quickly at The MET cafeteria's Cheeseburger with French Fries, with Snapple Ice Tea and Chocolate Soymilk, and ask for container.

As I ate cheeseburger, I put some french fries quickly as possible and exit at Uris Center exit via 80th St PARK FAST because I was going to try to make it to Science Barge: A Sustainable Urban Farm at Pier 61 with last OHNY tour at 16:00.

Picture003.jpg

I walk to 5th Av/79th St and got on Manhattanville TMC RTS-06 on M2 LTD #8478 departed 15:11, with new straight 5th Av path, arrive 23rd St @ 15:33.

Total time: 22 minutes.

Next, I waited for M23 and MJQ's New Flyer Artic on M23 #5595 didn't come soon, and departed 15:49.

Picture006.jpg

Due to westbound lane closed, and also there was ahead M23, our bus arrive 12th Av/22nd St @ 16:03.

Total time: 14 minutes.

I rush to 4pm tour, but to findout, other attendee and I was disappointed because it only take 50 maxium people, so I ran back to stop, and this time I got on #5582 departed 16:08, arrive Park Av S @ @ 16:25.

Total time: 17 minutes.

There was street fair, so I spotted Mad Av bus going westbound on 23rd St, but to find-out it was M3 Local, so I enter subway.

 

I got on front car of R142A Kawasaki #7240 departed @ 18:28.

Picture005.jpg

Picture007.jpg

Picture008.jpg

Arrive 77th St @ 16:42.

I didn't see M79, so I walk to Harry F. Sinclair House for OHNY event instead.

Here is off-topic picture of OHNY.

I started from 3rd to 1st floors.

Picture009.jpg

Picture010.jpg

Picture018.jpg

Picture019.jpg

Picture022.jpg

Picture025.jpg

Picture028.jpg

Picture029.jpg

Picture031.jpg

Picture036.jpg

Picture037.jpg

Picture038.jpg

Picture041.jpg

Picture043.jpg

Picture045.jpg

After it closed at 17:00, I quickly went to have steak rib for dinner at MET's public cafeteria, then went to my mom's jewerly stand.

I help her carry lots of stuff and she went to use Uris Center's you-know-waht b/c that is less crowded, so we on Manhattaville Orion 07.501 Hybrid on M4 #6652 departed 80th St @ 18:58, arrive 42dn St @ 19:20, but due to some kind of fence stuff they used for parade, we have to exit at front.

Total time: 22 minutes.

 

Next, we got on 2nd or 3rd car of R62A Bombadier #1971 departed 5th Av @ 19:22.

Picture035.jpg

With female conductor well inform and very detail.

"Ladies & Gentlemen! Listen Carefully! Because of construction, with exception, all Flushing-bound (7) trains are running express from Queensboro Plaza to Willets Point-Shea Stadium. There is no local service to 33rd, 40th, 46th, 52nd, 69th, 74th, 82nd, 90th, 103 and 111th Sts. For service to 33rd, 40th, 46th, 52nd Sts, transfer at 61st St-Woodside for Manhattan-bound (7) train making local stops. For service to 69th, 74th, 82nd, 90th Sts, transfer at Junction Blvd for Manhattan-bound (7) train making all stops. For service to 103rd and 111th Sts, transfer at Willets Point-Shea Stadium for Manhattan-bound (7) local making all stop."

When it approach express stop, she said "Transfer across the platform for Manhattan-bound (7) local making all stops."

Arrive Junction Blvd @ 19:43.

Total time: 21 minutes.

THE END

 

P. S.

It is 173 steps from highest point on High Bridge Water Tower to ground floor.

Park Ranger told us that High Bridge pedestrian is closed because of incident that someone throw rock at man, but it hit the bridge instead, so they closed for renovation, so they could open to public.

Edited by FamousNYLover

Share this post


Link to post
Share on other sites

Here is Open House NY's Science Barge Tour at Pier 61 on same day of Bus Festival

 

Please enjoy the photo/video.

Our tour guide was Katie, intern.

Some photo is not in order.

Picture081.jpg

Picture082.jpg

 

This is used container furblish into office for Science Barge

Picture007.jpg

Picture028.jpg

Picture021.jpg

Picture017.jpg

Picture014.jpg

Picture013.jpg

Taking shot of blue tank

Picture012.jpg

Picture011.jpg

Picture010.jpg

Picture009.jpg

Picture008.jpg

Picture087.jpg

Picture085.jpg

Picture084.jpg

Picture083.jpg

th_Picture090.jpg

Picture016.jpg

 

Picture of me at Science Barge and cruise in background.

Picture088.jpg

PLEASE ENJOY IT!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  


×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.